MathSciNet Relay Station
MathSciNet bibliographic data
MR1389782 (99j:20039a) 20F10 (03D40 11U05)
Kharlampovich, O.; Myasnikov, A. Equations in a free ${\bf Q}$-group. Trans. Amer. Math. Soc. 350 (1998), no. 3, 947–974.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement